The Annals of Mathematical Statistics

On the Norm of a Matrix

Albert H. Bowker

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 18, Number 2 (1947), 285-288.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177730446

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177730446

Mathematical Reviews number (MathSciNet)
MR21534

Zentralblatt MATH identifier
0032.24502

Citation

Bowker, Albert H. On the Norm of a Matrix. Ann. Math. Statist. 18 (1947), no. 2, 285--288. doi:10.1214/aoms/1177730446. http://projecteuclid.org/euclid.aoms/1177730446.


Export citation